Author Topic: Diamox & Menstruation  (Read 2007 times)

0 Members and 1 Guest are viewing this topic.

Offline Its_Leo

  • Neuron
  • *
  • Posts: 1
Diamox & Menstruation
« on: February 18, 2016, 11:02:04 AM »
Hi  :smile I'm new this forum and I was just wondering if anyone who uses Diamox has problems with their menstruation ? I had started using Diamox again and my period now only shows up for 1 day and then disappears. Does anyone have this problem ?

Note:
1. I am not sexually active nor have I ever been so I'm not pregnant
2. My period usually lasts for 7 days until now

Offline andreamay

  • Global Moderator
  • Plexus
  • *
  • Posts: 252
Re: Diamox & Menstruation
« Reply #1 on: February 18, 2016, 03:57:11 PM »
Hi there,  sorry I don't have any experience on this as I went down the surgical route straight away.  There are notes on the site about women and iih and periods,  there may be something that may help you also your gp or even a pharmacist maybe able to help with the contraindications of the meds . Hope someone else can offer more assistance than me, I will have a look for some advice on the site xx
Posts by members, moderators and admins are not considered medical advice and no guarantee is made against accuracy. Please see your doctor before taking advice found on the internet.

Offline andreamay

  • Global Moderator
  • Plexus
  • *
  • Posts: 252
Re: Diamox & Menstruation
« Reply #2 on: February 18, 2016, 04:00:36 PM »
I've had a quick look there isn't anything that mentions it affecting your periods,  but many people have lots of different side effects of medications. Is there anything on the contraindications leaflet that came with the meds? Otherwise I would check with your gp xxx :grouphugs
Posts by members, moderators and admins are not considered medical advice and no guarantee is made against accuracy. Please see your doctor before taking advice found on the internet.